# SDR JIKA201606000901

- Difficulty date: June 9, 2017
- Submitted: June 15, 2017
- Operation: Air carrier
- Aircraft: N673AV
- Make and model: Swrngn SA227AC
- Aircraft serial: AC673
- Aircraft time: 24,149 hours, 27,077 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 313571
- Part serial: 4291
- Condition: Separated
- Location: Mlg
- Part time: 679 hours, 769 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

THE PILOT WAS ON TAKEOFF FROM KHRI AND HEARD A LOUD NOISE AFTER ROTATION. THE PILOT LEFT THE LANDING GEAR IN THE EXTENDED POSITION AND COULD PHYSICALLY SEE FROM THE COCKPIT THAT THE LEFT BRAKE LINE WAS DISCONNECTED FROM THE GEAR.  THE PILOT ELECTED TO CONTINUE THE FLIGHT TO KPDX WITH THE GEAR EXTENDED AND VERIFIED THAT THE LEFT BRAKE HAD NO BRAKING PRESSURE. THE PILOT THEN CONTACTED ATC AND DECLARED AN EMERGENCY AND LANDED WITHOUT INCIDENT IN KPDX.  MAINTENANCE CORRECTIVE ACTION: MAINTENANCE INSPECTED THE AIRCRAFT AND DISCOVERED THE LEFT NUMBER TWO MAIN WHEEL TIRE TREAD HAD SEPARATED. THIS SEPARATION CAUSED MINOR SURFACE DAMAGE TO THE LOWER FLAP AND THE LEFT BRAKE LINE TO BE PULLED FORM ITS CONNECTION. MAINTENANCE REMOVED AND REPLACED THE NUMBER TWO WHEEL TIRE ASSEMBLY WITH A SERVICEABLE UNIT. P\N 3-1357-1 SERIAL 4291. MAINTENANCE ALSO REMOVED AND REPLACED THE LEFT BRAKE SUPPLY HOSE WITH NEW. P\N SS1000F000K604Y THEN MAINTENANCE PERFORMED A SURFACE PATCH REPAIR ON THE UNDERSIDE OF THE LEFT FLAP AND THE AIRCRAFT WAS RETURNED TO SERVICE.
